Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2014 (2014), Article ID 802429, 8 pages
http://dx.doi.org/10.1155/2014/802429
Research Article

Linear Control of Fractional-Order Financial Chaotic Systems with Input Saturation

1School of Electronic Engineering, University of Electronic Science and Technology of China, Chengdu 611731, China
2Department of Mathematics and Computational Sciences, Huainan Normal University, Huainan 232038, China

Received 12 March 2014; Accepted 17 July 2014; Published 6 August 2014

Academic Editor: Taishan Yi

Copyright © 2014 Junhai Luo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. C. Chen, “Nonlinear dynamics and chaos in a fractional-order financial system,” Chaos, Solitons and Fractals, vol. 36, no. 5, pp. 1305–1314, 2008. View at Publisher · View at Google Scholar · View at Scopus
  2. G. Cai and J. Huang, “A new finance chaotic attractor,” International Journal of Nonlinear Science, vol. 3, no. 3, pp. 213–220, 2007. View at Google Scholar · View at MathSciNet
  3. F. Wen and X. Yang, “Skewness of return distribution and coefficient of risk premium,” Journal of Systems Science & Complexity, vol. 22, no. 3, pp. 360–371, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. C. Huang, C. Peng, X. Chen, and F. Wen, “Dynamics analysis of a class of delayed economic model,” Abstract and Applied Analysis, vol. 2013, Article ID 962738, 12 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  5. C. Huang, X. Gong, X. Chen, and F. Wen, “Measuring and forecasting volatility in Chinese stock market using HAR-CJ-M model,” Abstract and Applied Analysis, vol. 2013, Article ID 143194, 13 pages, 2013. View at Publisher · View at Google Scholar · View at Scopus
  6. F. Wen and Z. Liu, “A copula-based correlation measure and its application in chinese stock market,” International Journal of Information Technology and Decision Making, vol. 8, no. 4, pp. 787–801, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  7. F. Wen, X. Gong, Y. Chao, and X. Chen, “The effects of prior outcomes on risky choice: evidence from the stock market,” Mathematical Problems in Engineering, vol. 2014, Article ID 272518, 8 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  8. M. Rivero, J. J. Trujillo, L. Vázquez, and M. P. Velasco, “Fractional dynamics of populations,” Applied Mathematics and Computation, vol. 218, no. 3, pp. 1089–1095, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. Z. Wang, X. Huang, and H. Shen, “Control of an uncertain fractional order economic system via adaptive sliding mode,” Neurocomputing, vol. 83, pp. 83–88, 2012. View at Publisher · View at Google Scholar · View at Scopus
  10. J. Cao, D. W. C. Ho, and Y. Yang, “Projective synchronization of a class of delayed chaotic systems via impulsive control,” Physics Letters. A, vol. 373, no. 35, pp. 3128–3133, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. J. D. Cao and L. L. Li, “Cluster synchronization in an array of hybrid coupled neural networks with delay,” Neural Networks, vol. 22, no. 4, pp. 335–342, 2009. View at Publisher · View at Google Scholar · View at Scopus
  12. J. Cao, A. Alofi, A. Al-Mazrooei, and A. Elaiw, “Synchronization of switched interval networks and applications to chaotic neural networks,” Abstract and Applied Analysis, vol. 2013, Article ID 940573, 11 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  13. H. Zhang, J. Cao, and W. Jiang, “Controllability criteria for linear fractional differential systems with state delay and impulses,” Journal of Applied Mathematics, vol. 2013, Article ID 146010, 9 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  14. J. D. Cao and Y. Wan, “Matrix measure strategies for stability and synchronization of inertial BAM neural network with time delays,” Neural Networks, vol. 53, pp. 165–172, 2014. View at Google Scholar
  15. M. S. Tavazoei and M. Haeri, “Synchronization of chaotic fractional-order systems via active sliding mode controller,” Physica A: Statistical Mechanics and Its Applications, vol. 387, no. 1, pp. 57–70, 2008. View at Publisher · View at Google Scholar · View at Scopus
  16. M. S. Tavazoei and M. Haeri, “Chaotic attractors in incommensurate fractional order systems,” Physica D: Nonlinear Phenomena, vol. 237, no. 20, pp. 2628–2637, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. Y. F. Xu and Z. M. He, “Synchronization of variable-order fractonal financial systems via active control method,” Central European Journal of Physics, vol. 11, no. 6, pp. 824–835, 2013. View at Google Scholar
  18. Z. Wang, X. Huang, and G. D. Shi, “Analysis of nonlinear dynamics and chaos in a fractional order financial system with time delay,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1531–1539, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. Y.-H. Lim, K.-K. Oh, and H.-S. Ahn, “Stability and stabilization of fractional-order linear systems subject to input saturation,” IEEE Transactions on Automatic Control, vol. 58, no. 4, pp. 1062–1067, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. T. Gußner, M. Jost, and J. Adamy, “Controller design for a class of nonlinear systems with input saturation using convex optimization,” Systems and Control Letters, vol. 61, no. 1, pp. 258–265, 2012. View at Publisher · View at Google Scholar · View at Scopus
  21. J. Luo, “State-feedback control for fractional-order nonlinear systems subject to input saturation,” Mathematical Problems in Engineering, vol. 2014, Article ID 891639, 8 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  22. I. Podlubny, Fractional Differential Equations, vol. 198, Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999.
  23. H. S. Ahn and Y. Q. Chen, “Necessary and sufficient stability condition of fractional-order interval linear systems,” Automatica, vol. 44, no. 11, pp. 2985–2988, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. L. Chen, Y. Chai, R. Wu, and J. Yang, “Stability and stabilization of a class of nonlinear fractional-order systems with caputo derivative,” IEEE Transactions on Circuits and Systems II: Express Briefs, vol. 59, no. 9, pp. 602–606, 2012. View at Publisher · View at Google Scholar · View at Scopus